# SDR HEEA966748

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161A
- Make and model: Bell 206L-3
- Aircraft serial: 51611
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 289051098
- Condition: Fell Out
- Location: Freewheel
- Component: 206040270101
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL FELL OUT OF SUPPORT ASSEMBLY. REPLACED WITH SERVICEABLE SEAL.
